# SDR SWAA2025100609756

- Difficulty date: August 29, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 39,747 hours, 19,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP BS 500H AND STRINGER 26L FWD POSITION FWD CARGO COMPARTMENT.   REPLACED ANGLE - CLIP LOCATED BS 500H AND STRINGER 26L FWD POSITION FWD CARGO COMPARTMENT IAW SRM 51-40-02-0G AND DWG DWG 143A7505 SHEET 123, REV-.
